# SDR AALA20011292

- Difficulty date: June 20, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N725AA
- Make and model: Boeing 727227
- Aircraft serial: 20732
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Condition: Cracked
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL  - FOUND SKIN CRACKED AT RIVIT HOLE STATION 328 JUST BELOW STRINGER 206.  ALSO, FOUND SKIN CRACKED AT TWO RIVITS STATION 328 JUST BELOW STRINGER 21L.  CUT OUT DAMAGED SECTION OF SKIN AND INSTALLED DOUBLER PER SRM 53-30-3.  (M)
